Calpol Sugar Free Suspension Sachets Strawberry Flavour 2+ Months 20x5ml sachets

£5.60
20 | £0.28 per 1
4940342

Calpol Sugar Free Infant Suspension Sachets for pain and fever relief. Strawberry flavour. Each 5ml sachet contains 120 mg Paracetamol.
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including:

  • teething
  • headache
  • toothache
  • sore throat
  • post-immunisation fever
  • cold and flu
  • earache
  • other aches and pains

Suitable for

Age 2 Months and above.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Always read the product information before taking this medicine.

Age 2-3 months (weighing 4kg and not a premature baby):

  • A single 2.5ml spoonful (half a sachet) may be given
  • A second 2.5ml spoonful (half a sachet) may be given if necessary, after 4-6 hours. Read leaflet before dosing in case medical advice should be sought
  • Do not give more than two doses. If further doses required consult your doctor

Age 3-12 Months:

  • Half (2.5ml) to one 5ml spoonful (sachet)
 
1-6 Years:
  • One to two 5ml spoonfuls (sachets)

Dose:

  • Up to 4 times a day as necessary
  • Do not give more than 4 doses in 24 hours
  • Do not give for more than 3 days without consulting a doctor

Hazards and Cautions

For oral use only.

Do not give to babies under 2 months old. Consult your doctor.

DO NOT EXCEED THE STATED DOSE.

Any unused contents of an open sachet should be discarded.

Leave at least 4 hours between doses. Please see enclosed leaflet. As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.

If symptoms persist consult your doctor.

CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Do not store above 25ºC.

Keep sachets in the outer carton.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies

  • Keep all medicines out of the reach of children.

Important info

Contains 20 x 5ml sachets.

Ingredients

Also contains: Maltitol, E420, E218, E216, E214, E12.

...read more ...read less

Attachments

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.